Our daughter’s nightmare following the first and subsequent Gardasil vaccinations – April to September 2009
On Tuesday 28 April 2009, our daughter visited her GP’s rooms in order to have cold symptoms checked – temperatures, congestion etc. Whilst there her GP asked whether she had the Cervical Cancer vaccinations, to which she replied that she hadn’t due to being absent from school (being chronically fatigued to the point where we had to withdraw her officially from year 12 in 2008). As the free vaccinations were due to cease as of 30 June 2009, her GP suggested our daughter commence the immunisation programme, and she therefore had her first vaccination. Her arm was rather sore and she got an immediate headache.She was asked to come back in a month to have the second vaccination.
On Tuesday 26 May she again visited her GP and had a second Cervical Cancer vaccination. Upon leaving the surgery she almost fainted on the street and over the next few days experienced painful headaches, hot and cold temperatures, she vomited a couple of times, blacked out momentarily, and had stomach pains. She also started drinking large quantities of water which didn’t quench her thirst. Over the next three weeks she progressively felt more unwell with headaches, fatigue and experienced cold symptoms, ie congestion, cough, muscle aches and a sore throat.
Since then she has suffered seizures, which were described as “panic” attacks, respiratory issues, leg, arm and facial tremors, she had periods of great thirst, she could not sleep, leg collapses, fainting and more. She was attended by paramedics on 10 to 12 occasions and taken to hospital emergency on 7 to 8 occasions.She has seen 3 GP’s, 3 neurologists, 1 psychiatrist, and a myriad of other medical specialists. Almost all dismissed her symptoms as anxiety related. No one could explain, however, how a 19 year old girl about to go on a 3 month overseas holiday would be anxious. God bless the open minded medical profession!
A TV program on Gardasil and adverse reactions gave an insight into probable cause and since them we have been able to track it all back to the 2nd dose of Gardasil. My daughter is in a leading Sydney hospital under the care of a top immunologist and neurologist and both state that in their opinion it is likely that she has POTS syndrome or POTS syndrome type symptoms brought on by Gardasil. She still has respiratory issues, leg tremors, tachacardia type issues, minor seizures.
An EEG taken 1 month after the 2nd dose of Gardasil showed disrythmia, however the most recent EEG is much better. But a bit like squeezing a balloon, as soon as you push one bit in, another issue seems to emerge.
She remains in hospital, she walks maybe 150 metres a day and that exhausts her and we remain hopeful that over time she will get better. To date we have resisted using medication.
Email address: email@example.com